# SDR FDEA201407021605

- Difficulty date: July 2, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 113N28081
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE AFT FLAP INBD RIB FOUND WORN AT AFT FLAP STATION 78.30, IAW SRM 57-53-02   IDENTIFICATION 1 FIG 1 SHEET 4 OF 8.  RIB REMOVED AND   REPLACED WITH NEW RIB IAW DWG 113N2800 SHT 4 REV B AND SRM 51-40-02 REV 112.  REPAIR IS MAJOR.
